MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT
Model Number G24935
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Occlusion (1984); Stenosis (2263)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019 (1356 days post-procedure), the patient was diagnosed with an occlusion/restenosis within the study lesion requiring intervention.Treatment included balloon angioplasty.The physician indicated the event was possibly related to both the study product and procedure.The pre-existing condition of systemic atherosclerosis caused or contributed to the event.The site has not completed the secondary intervention form, no further information is available.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8974871
Report Number3005580113-2019-00347
Device Sequence Number11587026
Product Code NIU
UDI-Device Identifier10827002249353
UDI-Public(01)10827002249353(17)160519(10)C1129832
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2019
Report Date (Section F) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2016
Device Model NumberG24935
Device Catalogue NumberZIV6-35-125-6-100-PTX
Device Lot NumberC1129832
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/21/2019
Device Age51 MO
Event Location Hospital
Date Report to Manufacturer09/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Date Report Sent to FDA09/09/2019